26449 articles – 20243 references  [version française]
.:. Browse > By author > Allain .:.
4 documents ordered by :

Uniqueness of positive periodic solutions with some peaks
Allain G. et al
Advances in Differential Equations 19, 1-2 (2014) 51-86 [hal-00905821 - version 1]
An a priori estimate for the singly periodic solutions of a semilinear equation
Allain G. et al
Asymptotic Analysis 76, 2 (2012) 115--122 [hal-00692702 - version 1]
Solutions on a torus for a semilinear equation
Allain G. et al
Proceedings of the Royal Society of Edinburgh: Section A Mathematics 141, 2 (2011) 371-382 [hal-00727772 - version 1]
High frequency periodic solutions of semilinear equations Solutions périodiques de haute fréquence d'équations semi-linéaires
Allain G. et al
Comptes Rendus de l Académie des Sciences - Series I - Mathematics 345, 7 (2007) 381-384 [hal-00727778 - version 1]